Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 223, NWS Twin Cities, MN

August 2, 20114 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2011, 6:56 AM CDT for 4 counties in Minnesota. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2011, 6:56 AM CDT (11:56 UTC)
Expired
Aug 2, 2011, 8:00 AM CDT
In force
64 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Meeker County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 111 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 7:35 AM CDTTSTM WND GST 593 S Litchfield, MNLITCHFIELD RAWS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 5:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-595 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
808 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS53 KMPX 021156
SVRMPX
MNC023-067-093-151-021300-
/O.NEW.KMPX.SV.W.0223.110802T1156Z-110802T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
656 AM CDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
  KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  WESTERN MEEKER COUNTY IN CENTRAL MINNESOTA...
  SOUTHEASTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 800 AM CDT

* AT 652 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED NEAR PRIAM...OR ABOUT 8 MILES SOUTHWEST OF WILLMAR...AND
  MOVING EAST AT 45 MPH.  PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  WILLMAR...
  LITCHFIELD...
  PRIAM...
  RAYMOND...
  PRINSBURG...
  KERKHOVEN...
  CLARA CITY...
  GLUEK...
  DE GRAFF...
  BLOMKEST...
  SVEA...
  KANDIYOHI...
  LAKE LILLIAN...
  SPICER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4531 9448 4490 9450 4489 9544 4529 9565
TIME...MOT...LOC 1156Z 260DEG 38KT 4507 9514
WIND...HAIL 60MPH 0.75IN

$$
2 follow-up statements
677 
WWUS53 KMPX 021215
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 AM CDT TUE AUG 2 2011

MNC023-151-021230-
/O.CAN.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
CHIPPEWA MN-SWIFT MN-
715 AM CDT TUE AUG 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SWIFT AND EASTERN
CHIPPEWA COUNTIES IN WEST CENTRAL MINNESOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4502 9507 4506 9525 4525 9525 4531 9448
      4490 9450 4490 9502
TIME...MOT...LOC 1215Z 260DEG 38KT 4510 9486

$$

MNC067-093-021300-
/O.CON.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
KANDIYOHI MN-MEEKER MN-
715 AM CDT TUE AUG 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER
AND SOUTHERN KANDIYOHI COUNTIES UNTIL 800 AM CDT...

AT 711 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR KANDIYOHI...OR 7 MILES EAST OF
WILLMAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  LITCHFIELD...ATWATER...COSMOS...GROVE CITY...CORVUSO...CEDAR MILLS
  AND STROUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4502 9507 4506 9525 4525 9525 4531 9448
      4490 9450 4490 9502
TIME...MOT...LOC 1215Z 260DEG 38KT 4510 9486
WIND...HAIL 60MPH 0.75IN

$$
748 
WWUS53 KMPX 021241
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
741 AM CDT TUE AUG 2 2011

MNC067-021257-
/O.CAN.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
KANDIYOHI MN-
741 AM CDT TUE AUG 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANDIYOHI COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4490 9450 4490 9476 4524 9476 4524 9477
      4529 9477 4531 9448
TIME...MOT...LOC 1242Z 260DEG 38KT 4515 9446

$$

MNC093-021300-
/O.CON.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
MEEKER MN-
741 AM CDT TUE AUG 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER
COUNTY UNTIL 800 AM CDT...

AT 738 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR LITCHFIELD...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4490 9450 4490 9476 4524 9476 4524 9477
      4529 9477 4531 9448
TIME...MOT...LOC 1242Z 260DEG 38KT 4515 9446
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:55 AM CDT, 1 minute earlier.

Area forecast discussion, Aug 2, 6:55 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
655 AM CDT TUE AUG 2 2011

.AVIATION... /12Z TAF ISSUANCE/

BOUTS OF CONVECTION AND MVFR CONDITIONS THIS MORNING AS A COLD
FRONT IN WESTERN MN MOVES EAST ACROSS THE TAF SITES. WIND GUSTS TO
45 KNOTS POSSIBLE IN THE STORMS ALONG WITH BRIEF TORRENTIAL
DOWNPOURS. IN THE WAKE OF THE FRONT...MVFR CEILINGS (015-025) EXPECTED
FOR A COUPLE OF HOURS. IMPROVEMENT THEREAFTER WITH INCREASING
NORTHWEST WINDS (12-15G22KT) THROUGH THE AFTERNOON. VFR KC
TONIGHT AS HIGH PRESSURE BUILDS IN. WINDS WILL FROM THE NORTH WITH
SPEEDS DIMINISHING TO LESS THAN 10 KNOTS.

KMSP...MINOR CONVECTION PASSING SOUTH OF THE AIRPORT THROUGH 14Z.
THEREAFTER...A BROKEN LINE OF CONVECTION LIKELY AS A COLD FRONT
MOVES THROUGH BY 16Z. WINDS TURNING NORTHWEST (320-330) WITH
FRONTAL PASSAGE WITH SPEEDS OF 13G20KT LIKELY. CEILINGS LOWERING
TO 020 FOR A TIME WITH FRONTAL PASSAGE. VFR CONDITIONS THIS
AFTERNOON THROUGH WEDNESDAY.

&&

.DISCUSSION... /ISSUED 327 AM CDT TUE AUG 2 2011/

YET ANOTHER BUSY NIGHT ACROSS THE CWA WITH ONE COMPLEX RIDING
SOUTHEAST AND WILL AFFECT WEST CENTRAL WISCONSIN DURING THE
MORNING. FARTHER WEST...A FORWARD PROPAGATING MCV RACING NORTHEAST
ACROSS EASTERN SOUTH DAKOTA. MODELS DIDNT DO TOO MUCH WITH THIS AS
IS MOVED INTO WESTERN MN. DOES APPEAR THAT AS UPPER TROUGH/HEIGHT
FALLS MOVE INTO THE WEST SHOULD BE ABLE TO INITIATE SOME SCT/BKN
TSRA. VERY UNSTABLE AIRMASS OVER THE AREA WITH LAPS SOUNDING
SHOWING IN EXCESS OF 4000 CAPE AHEAD OF FRONT. WIND AND HEAVY RAIN
WILL BE THE MAIN SEVERE WEATHER THREATS ONCE AGAIN THROUGH THE
MORNING. THOUGHT ABOUT ISSUING FLOOD WATCH OVER WISCONSIN THIS
MORNING...BUT APPEARS FORWARD PROPAGATING SYSTEM SHOULD PRECLUDE
TORRENTIAL RAINFALL. COLD FRONT PROGGED TO MOVE INTO CENTRAL MN
THROUGH THE NOON HOUR AND THEN DROPPING OUT OF THE AREA BY LATE
AFTERNOON. WILL END THE RAIN THREAT AFTER 21Z. STILL SEE DEWPOINTS
REMAINING THROUGH LATE AFTERNOON/EVENING AS DRIER AIR SLOW TO
PROGRESS EAST.

DRY AND NOT AS WARM FOR WEDNESDAY AS HIGH PRESSURE DROPS SOUTHEAST
OVER THE AREA. STILL WILL MAINTAIN SLIGHTLY ABOVE NORMAL
TEMPERATURE TREND HOWEVER. NEXT SHOT AT SOME SHOWERS MOVES INTO
SOUTHERN CWA THURSDAY/THU NIGHT PERIOD AS SHORT WAVE ENERGY RIDES
ACROSS IOWA ALONG OLD FRONT. THIS EXITS TO THE EAST WITH THE NEXT
WAVE MOVING INTO THE AREA SATURDAY AND LINGERING INTO SUNDAY. THE
00Z GFS REMAINS FASTEST WITH THE MOVEMENT OF THIS FEATURE. WILL
CONTINUE POPS FOR SAT INTO SUNDAY FOR THIS SYSTEM...WITH THE ECMWF
NOT QUITE AS FAST. LONGER RANGE TREND STILL INDICATING A BETTER
INFLUX OF CANADIAN AIR LATER NEXT WEAK AS WESTERN RIDGE
RETROGRADES AND FLATTENS A BIT...ALLOWING HUDSON BAY LOW TO DROP A
BIT FARTHER SOUTH. THIS WILL ALLOW LARGE...DRY...CANADIAN HIGH TO
FINALLY DROP OVER THE WESTERN GREAT LAKES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/DWE
Hazardous weather outlook, Aug 2, 3:46 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CDT TUE AUG 2 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031215-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
346 AM CDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH THE
MORNING AS A COLD FRONT MOVES EAST. SOME OF THE STORMS COULD BE
SEVERE...WITH THE MAIN THREAT FROM DAMAGING WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT
AND AGAIN OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

In the hours before

Special weather statement, Aug 2, 3:29 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT TUE AUG 2 2011

WIZ016-020915-
RUSK-
329 AM CDT TUE AUG 2 2011

...THUNDERSTORMS MOVING INTO RUSK COUNTY THROUGH 415 AM CDT...

AT 325 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
TORRENTIAL RAINFALL.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUCE.
  LADYSMITH.
  TONY.
  GLEN FLORA.
  SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4537 9076 4537 9091 4530 9092 4529 9093
      4542 9136 4564 9153 4565 9127 4564 9068
      4563 9067 4541 9067
TIME...MOT...LOC 0828Z 315DEG 44KT 4572 9132

JLT
Special weather statement, Aug 2, 4:17 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT TUE AUG 2 2011

WIZ014>016-021015-
BARRON-POLK-RUSK-
417 AM CDT TUE AUG 2 2011

...GUSTY WINDS AND HEAVY RAIN DEVELOPING OVER BARRON...POLK AND
RUSK COUNTIES THROUGH 515 AM CDT...

AT 414 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS FROM FREDERICK THROUGH HAUGEN TO NEAR GLEN FLORA. THE
STORMS WERE MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FREDERIC.
  LUCK.
  BARRONETT.
  CUMBERLAND.
  RICE LAKE.
  LADYSMITH.
  GLEN FLORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4539 9067 4525 9262 4565 9265 4565 9254
      4573 9253 4572 9215 4565 9214 4564 9072
TIME...MOT...LOC 0913Z 265DEG 35KT 4562 9241
Local storm report, Aug 2, 5:24 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND GST     6 WNW RICE LAKE         45.54N 91.85W
08/02/2011  M59 MPH          BARRON             WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 2, 5:41 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     TSTM WND GST     6 S MARIETTA            44.93N 96.44W
08/02/2011  M53 MPH          LAC QUI PARLE      MN   MESONET

&&

CARLYON
Special weather statement, Aug 2, 6:06 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 AM CDT TUE AUG 2 2011

MNZ047-048-021200-
POPE-STEVENS-
606 AM CDT TUE AUG 2 2011

...THUNDERSTORMS MOVING ACROSS OVER POPE AND STEVENS COUNTIES
THROUGH 700 AM CDT...

AT 602 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ARTICHOKE. THIS STORM WAS MOVING NORTHEAST AT 55
MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CHOKIO.
  ALBERTA.
  MORRIS.
  HANCOCK.
  CYRUS.
  STARBUCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4574 9625 4576 9516 4543 9514 4541 9622
TIME...MOT...LOC 1106Z 242DEG 49KT 4544 9612
Local storm report, Aug 2, 6:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND GST     1 NW BOYD               44.87N 95.92W
08/02/2011  M50 MPH          LAC QUI PARLE      MN   TRAINED SPOTTER

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:00 AM CDTRiver Flood WarningMPXTodd57 hr
Aug 2, 5:26 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift, Yellow Medicine64 min
Aug 2, 6:06 AM CDTSpecial Weather StatementMPXPope, Stevens54 min
Aug 2, 6:41 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift51 min
Aug 2, 7:23 AM CDTSevere Thunderstorm WarningMPXMeeker, Sherburne, Stearns, Wright67 min
Aug 2, 7:24 AM CDTSpecial Weather StatementMPXBenton, Carver, Isanti, McLeod, Sherburne, Sibley and 1 more36 min
Aug 2, 7:39 AM CDTSevere Thunderstorm WarningMPXBenton, Stearns51 min
Aug 2, 7:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Isanti, Ramsey, Sherburne, Wright48 min
Aug 2, 8:05 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs55 min
Aug 2, 8:31 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Washington74 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.